It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments
Register FAQ Calendar Guidelines Mark Forums Read Login

Medications & Treatments For discussing medications and all treatment methods

Reply
 
Thread Tools Display Modes
  #1  
Old 03-10-2012, 08:24 AM
TheMisses TheMisses is offline
Registered Member
 

Join Date: Feb 2012
Posts: 11
IV Steroid Treatment

Hi Everyone,

I just finished 3 days of IV steroid treatment (My first ever) and all went well until I woke up this morning. I have really sore lymph nodes and overall muscle soreness. Is this normal? I can't seem to find much info about these types of side effects.

Has anyone experienced this before or know if this something I should be worried about?

Maybe I should also mention that I wasn't prescribed a taper. I just did 3 straight days of the IV treatment (Tuesday, Wednesday, Thursday).

Thanks!
Anne
Reply With Quote
  #2  
Old 03-10-2012, 01:38 PM
Redwings Redwings is offline
.
 

Join Date: Mar 2009
Location: California, USA
Posts: 2,449
Hi Anne:
I've done literally dozens of IV 3-days over the years (just did another one Tues, Wed, Thurs, too!), and I get the sore lymph nodes, muscle soreness and locked-up joints [I]every[/I] time, along with a few other gross side effects. It will all pass in a few days.

For MS flares, there's no medical need for a taper. I haven't done one in years, and a lot of folks find that the taper only prolongs the agony of the steroid effects. It may take a week or more for the side effects to resolve, so hang in there.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 09:04 PM.